The estimation from below of orders of separation in the quasianalytic case
Differencialʹnye uravneniâ, Tome 11 (1975) no. 5, pp. 930-933
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_1975_11_5_a20,
author = {T. V. Stepanova},
title = {The estimation from below of orders of separation in the quasianalytic case},
journal = {Differencialʹnye uravneni\^a},
pages = {930--933},
year = {1975},
volume = {11},
number = {5},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_1975_11_5_a20/}
}
T. V. Stepanova. The estimation from below of orders of separation in the quasianalytic case. Differencialʹnye uravneniâ, Tome 11 (1975) no. 5, pp. 930-933. http://geodesic.mathdoc.fr/item/DE_1975_11_5_a20/